# SDR CALA2018062101442

- Difficulty date: June 7, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torsion Box
- Part number: D53475565210
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ENTRY TORSION BOX HAD CORROSION.  PERFORMED A REPAIR IAW AVO DLH 240518-4655-2501782-07, AND ECRA 5341-01120.
